# SDR ASAA2019070429908

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 42,778 hours, 13,007 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Unsecure
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN TURNING ON WX RADAR, WX STAB ILLUMINATES FOLLOWED BY WX FAIL ABOUT 5 SECONDS LATER. WX RADAR WILL NOT TURN ON IN ANY MODES. GROUNDED - YES. FOUND THAT WXR RT NOT SECURED IN RACK. SECURED WXR RT. OPS TEST REF FIM 34-43-00-710-802-001 TESTS OK.
